# SDR AALA202311276718

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 38,613 hours, 14,929 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. MAINTENANCE FOUND THE DOOR SILL LOOSE AND SECURED IT PER AMM 25-41-41. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
